# SDR YENA2007112

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,450 hours, 2,870 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0338
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 4,450 hours, 2,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 1264, AUS-BOS, SLAT FAIL EICAS MESSAGE ON APPROACH TO BOSTON.  FOUND NR 3, 6 AND 8 SLAT ACTUATORS ON LEFT WING WITH TRIPPED TORQUE LIMITERS.  REPLACED NR 3 AND 8 ACTUATORS PER 27-81-01.  RESET NR 6 ACTUATOR, RAN SLAT SEVERAL TIMES, CHECK NORMAL PER 27-81-01.  INSP CK ALL RIGGING, ELECTRIC CHECKS AND OPS CHECK NORMAL.
